# SDR SWAA064335

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 9,281 hours, 5,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600204
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED  EMERGENCY EXIT SIGN PER MM.
